# SDR DALA2018100806009

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 74,467 hours, 13,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FORWARD OF R4 DOOR IS INOPERATIVE. REPLACED BATTERY PACK M734 SYSTEM OPERATION IS NORMAL.
